MAUDE Adverse Event Report: COOK INC THREE-WAY PLASTIC STOPCOCK; KGZ ACCESSORIES, CATHETER

COOK INC THREE-WAY PLASTIC STOPCOCK; KGZ ACCESSORIES, CATHETER
Model Number G00219
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510k #: exempt.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, a three-way plastic stopcock was leaking lipodol and chemo drugs.No unintended section of the device remained inside of the patient's body.No additional procedures were required due to the occurrence.No adverse effects were reported due to the occurrence.Additional event details have been requested.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Summary of event: as reported, a three-way plastic stopcock was leaking lipodol and chemo drugs.No unintended section of the device remained inside of the patient's body.No additional procedures were required due to the occurrence.No adverse effects were reported due to the occurrence.Investigation evaluation: reviews of the complaint history, device history record, manufacturing instructions, and quality control procedures were conducted during the investigation.The complainant did not return the complaint device to cook for investigation.In response to this incident, cook reviewed the device history record.The device history record for the same lot showed one relevant non-conformance for fitting, not properly secured for one scrap do not replace.There are also three nonrelevant nonconformances for this lot number.A database search for complaints on the reported lot found one additional complaint from the same customer for the same failure.The history record for the sub assembly found one relevant nonconformance for fitting, damaged for six scrap do not replace.There is also one nonrelevant nonconformance reported for this lot.A database search for complaints found no complaints from the field for these lots.This device does not come with an ifu.Cook has concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.The complaint was confirmed based on customer testimony.Cook has concluded that component failure unrelated to manufacturing or design deficiencies contributed to this incident.Per the quality engineering risk assessment, no further action is required.The appropriate personnel have been notified and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No new patient or procedural information to report that was not included on the previous mdr.

Brand Name
THREE-WAY PLASTIC STOPCOCK
Common Device Name
KGZ ACCESSORIES, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key12387774
Report Number1820334-2021-02082
Device Sequence Number17026181
Product Code KGZ
UDI-Device Identifier00827002002197
UDI-Public(01)00827002002197(17)250420(10)13143558
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2025
Device Model NumberG00219
Device Catalogue NumberPTWS-2FLL-MLL-R
Device Lot Number13143558
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/20/2021
Supplement Date Received by Manufacturer09/15/2021
Initial Report FDA Received Date08/30/2021
Supplement Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1